# SDR ASAA2017033020305

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 26,736 hours, 7,949 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, THE CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED PRODUCING A MASTER CAUTION.  ZONE TEMP EXTINGUISHED ON RESET OF MASTER CAUTION.   ACFT GROUNDED.   ACCOMPLISHED BITE OF BOTH PTC, IAW FIM 21-62, TASK 801.  NR 2 CONTROLLER FAULTED FOR FLIGHT DECK TRIM VALVE ON BITE AND PREVIOUS FLIGHT WITH GREEN GO ON VERIFY.  ACCOMPLISHED FIM 21-62 TASK 832.  ALL OPS CHECKED NORMAL.
